MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XXL? ESOPHAGEAL; DILATOR, ESOPHAGEAL

BOSTON SCIENTIFIC CORPORATION XXL? ESOPHAGEAL; DILATOR, ESOPHAGEAL
Model Number M001145520
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 80% stenosed target lesion was located in the moderately tortuous and non-calcified vessel.A 16-4/5.8/75 xxl balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 3 atmospheres for approximately 10 seconds.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
XXL? ESOPHAGEAL
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22553131
Report Number2124215-2025-48611
Device Sequence Number13235194
Product Code KNQ
UDI-Device Identifier08714729163060
UDI-Public(01)08714729163060(17)261017(10)32665858
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001145520
Device Catalogue NumberM001145520
Device Lot Number0032665858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/21/2025
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown